zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Random Hermite differential equations: Mean square power series solutions and statistical properties. (English) Zbl 1247.60101
A construction of a random power series solution of second order linear random Hermite differential equations is given. The authors provide conditions in order to obtain random polynomial solutions and the main statistical functions of the approximate stochastic process solution generated by truncation of the exact power series solution are given.
60H25Random operators and equations
34F05ODE with randomness
[1]Strand, J. L.: Random ordinary differential equations, J. diff. Equ. 7, 538-553 (1973) · Zbl 0231.34051 · doi:10.1016/0022-0396(70)90100-2
[2]Arnold, L.: Stochastic differential equations theory and applications, (1974) · Zbl 0278.60039
[3]øksendal, B.: Stochastic differential equations, An introduction with applications (1998)
[4]J.L. Strand, Stochastic Ordinary Differential Equations, Ph.D. Thesis, Univ. of California, Berkeley, California, 1968.
[5]Soong, T. T.: Random differential equations in science and engineering, (1973)
[6]Cortés, J. C.; Jódar, L.; Villafuerte, L.: Random linear-quadratic mathematical models: computing explicit solutions and applications, Math. comput. Simul. 79, No. 7, 2076-2090 (2009) · Zbl 1183.65005 · doi:10.1016/j.matcom.2008.11.008
[7]El-Tawil, M. A.: The approximate solutions of some stochastic differential equations using transformations, Appl. math. Comput. 164, No. 1, 167-178 (2005) · Zbl 1067.65008 · doi:10.1016/j.amc.2004.04.062
[8]Villafuerte, L.; Braumann, C. A.; Cortés, J. C.; Jódar, L.: Random differential operational calculus: theory and applications, Comput. math. Appl. 59, 115-121 (2010) · Zbl 1189.60126 · doi:10.1016/j.camwa.2009.08.061
[9]Cortés, J. C.; Jódar, L.; Villafuerte, L.: Numerical solution of random differential initial value problems: multistep methods, Math. meth. Appl. sci. 34, No. 1, 63-75 (2011) · Zbl 1206.65019 · doi:10.1002/mma.1331
[10]El-Tawil, M.; El-Tahan, W.; Hussein, A.: A proposed technique of SFEM on solving ordinary random differential equation, Appl. math. Comput. 161, 35-47 (2005) · Zbl 1060.65006 · doi:10.1016/j.amc.2003.11.034
[11]Calbo, G.; Cortés, J. C.; Jódar, L.: Random analytic solution of coupled differential models with uncertain initial condition and source term, Comput. math. Appl. 56, 785-798 (2008) · Zbl 1155.60320 · doi:10.1016/j.camwa.2008.02.003
[12]Loève, M.: Probability theory, (1963)
[13]Wong, E.; Hajek, B.: Stochastic processes in engineering system, (1985) · Zbl 0545.60003
[14]Cortés, J. C.; Sevilla-Peris, P.; Jódar, L.: Analytic-numerical approximating processes of diffusion equation with data uncertainty, Comput. math. Appl. 49, 1255-1266 (2005) · Zbl 1078.65005 · doi:10.1016/j.camwa.2004.05.015
[15]J.B. Keller, Stochastic equations and wave propagation in random media, in: Proc. Symp. Appl. Math. Am. Math. Soc., Providence Rhode Island , vol. 16, 1963, pp. 145 – 170. · Zbl 0202.46703
[16]Henderson, D.; Plaschko, P.: Stochastic differential equations in science and engineering, (2006)